U.S. doctors online nowAsk doctors free
CA
A 31-year-old male asked:

Why do i have more depression after 4.5 weeks on luvox. its originally for ocd. im also taking zyprexa for schizophrenia. my life is miserable. possibly bc of akathisia from zyprexa ?

1 doctor answer2 doctors weighed in
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 35 years experience
Visit MD: This is something you need to report to your prescriber, many times meds result in some unexpected effects or SE you need to keep your prescriber informed regularly esp with negative reactions -seems a change is probably needed.
Last updated Jul 27, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.